Severely depressed: I feel severely... - Anxiety and Depre...

Anxiety and Depression Support

47,650 members48,951 posts

Severely depressed

deblhotchkiss
deblhotchkiss

I feel severely depressed today. I can’t stop crying and have feelings that I just can’t live like this anymore. I have struggled with this my entire life. Been on countless medications and just feel like giving up sometimes. I have also been dealing with anxiety (sometimes severe) for about a year now. It can be a living hell. I have people who love me, including two wonderful daughters, a husband, mother and siblings. I’m am not lacking support, but feel like no one understands how deep my despair goes sometimes. I feel hopeless and do think about death but am not actively suicidal. My psychiatrist is transitioning me from Trintellix to Lexapro. I am having a very rough go of it. I’m usually hopeful when I try a new medication but not so much this time. I just wonder, is anything ever going to work for me? Will I ever feel normal? This is so hard and the pain can be so great

12 Replies
oldestnewest

It’s ok to cry today. Crying is a healthy release. Don’t stop it and let it go for right now. When you feel lighter after a good ugly cry, wash your face and do one thing to completion. Do one thing as simple as it may seem. You will feel better, but it’s ok to have a moment. Practice your self care and know you are loved and have support and you are amazing!!

deblhotchkiss
deblhotchkiss in reply to Gabsy

Thank you. I will try.

I took your advice and made myself get out of bed and do something. It did help. Once I got going, I was even motivated to accomplish a few other things. I definitely feel less despondent now than I did earlier. Thank you.

Thank you for sharing, and I certainly understand what you are going through. I too have family that cares for me but can't always grasp what I'm going through. Having been severely depressed for several months and also experiencing a lot of anxiety, I too made a medication change recently that I'm still trying to adjust to. It's hard to tell if it's making me feel better or worse at times. Going through all of this is what prompted me to start searching for answers, which led me to this community among other things. I'm now learning that there's a lot more I need to do beyond just relying on any medication to fix it. At first I resented that, because I felt like the last thing I wanted to do was have to put more work into it when I already felt completely drained and tired. But what I'm finding is that a lot of the information out there is free and not as difficult to try as I thought. When it comes to anxiety in particular, I've received some excellent tips from people on here especially looking into the work of Claire Weeks and also this website: anxietynomore.co.uk/ Maybe this will help you too. I am glad we are on here together and wish you the best.

Thank you for listening and replying. I’ll check the website you suggested out. I really need some relief from what I’m feeling.

Me too. I believe we can find that relief.

When did you start Lexapro? what's the dosage? How did you react to this medication?

deblhotchkiss
deblhotchkiss in reply to MyADAA

Actually today was my first dose. I’m starting at 5mg then moving up to 10 mg next week. Have you used it?

MyADAA
MyADAA in reply to deblhotchkiss

I did. Unfortunately I disregarded my doctor's advice, increased the dosage myself too much too soon, and I'm having a hard time. So please follow your doctor's direction and be patient. Let us know how it works.

deblhotchkiss
deblhotchkiss in reply to MyADAA

Thanks for the advice. I know it’s really tempting to rush ahead with increasing the dosage because you just want to feel better quickly. I’ll do my best to be patient.

Agora1
Agora1 in reply to deblhotchkiss

Hi deblhotchkiss, I'm on Lexapro and it has been a good med for me.

I wish the same for you. :) xx

deblhotchkiss
deblhotchkiss in reply to Agora1

Thank you. I really glad the Lexapro is working for you 😊. It’s so great when you find the right med. I hope it has the same effect for me.

You may also like...